Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 54 (2017), 505-520
Published electronically: April 26, 2017
Full text: PDF

MR: 2246566 (2007g:82042)
Deepak Dhar
Theoretical studies of self-organized criticality.
Physica A. Statistical Mechanics and Its Applications 369, (2006), no. 1, 29-70; 2006, 29-70 pp.
Reviewed by: Antal A. Járai

MR: 1188055 (94a:60105)
Gregory F. Lawler, Maury Bramson and David Griffeath
Internal diffusion limited aggregation.
The Annals of Probability 20, (1992), no. 4, 2117-2140
Reviewed by: H. Kesten

MR: 1962779 (2003m:60285)
Gérard Ben Arous, Jeremy Quastel and Alejandro F. Ramírez
Internal DLA in a random environment.
Annales de l’Institut Henri Poincaré. Probabilités et Statistiques 39, (2003), no. 2, 301-324
Reviewed by: Jean-François Delmas

MR: 2824564 (2012k:60137)
Dmitry Chelkak and Stanislav Smirnov
Discrete complex analysis on isoradial graphs.
Advances in Mathematics 228, (2011), no. 3, 1590-1630
Reviewed by: Ben Dyhr

MR: 2449057 (2009h:91004)
Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson
Tug-of-war and the infinity Laplacian.
Journal of the American Mathematical Society 22, (2009), no. 1, 167-210
Reviewed by: Yifeng Yu

MR: 3304279
Fredrik Johansson Viklund, Alan Sola and Amanda Turner
Small-particle limits in a regularized Laplacian random growth model.
Communications in Mathematical Physics 334, (2015), no. 1, 331-366
Reviewed by: Dmitri B. Beliaev

MR: 2400263 (2009b:60143)
Lionel Levine and Yuval Peres
Spherical asymptotics for the rotor-router model in $\mathbb{Z}^{d}$.
Indiana University Mathematics Journal 57, (2008), no. 1, 431-449
Reviewed by: Timo Seppäläinen

MR: 1203679 (94c:90132)
Anders Björner and László Lovász
Chip-firing games on directed graphs.
Journal of Algebraic Combinatorics. An International Journal 1, (1992), no. 4, 305-328
Reviewed by: Daniel Elliott Loeb

MR: 3012035
László Lovász
Large networks and graph limits.
American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, 2012, xiv+475 pp., ISBN 978-0-8218-9085-1
Reviewed by: Anant P. Godbole

MR: 3319526
Melody Chan, Darren Glass, Matthew Macauley, David Perkinson, Caryn Werner and Qiaoyu Yang
Sandpiles, spanning trees, and plane duality.
SIAM Journal on Discrete Mathematics 29, (2015), no. 1, 461-471
Reviewed by: Fred C. Holroyd

Journal: Bull. Amer. Math. Soc. 54 (2017), 505-520
Article copyright: © Copyright 2017 American Mathematical Society
American Mathematical Society